# SDR JJBA20221117011

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 44,752 hours, 28,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT ABLE TO OPEN THE MAIN CABIN DOOR FROM INSIDE THE PLANE. REPOSITIONED MAIN CABIN DOOR HANDLE. OPS CHECK GOOD
